Reality conditions of loop solitons genus g: hyperelliptic am functions
MetadataShow full metadata
This article is devoted to an investigation of a reality condition of a hyperelliptic loop soliton of higher genus. In the investigation, we have a natural extension of Jacobi am-function for an elliptic curves to that for a hyperelliptic curve. We also compute winding numbers of loop solitons.
CitationMatsutani, S. (2007). Reality conditions of loop solitons genus g: hyperelliptic am functions. Electronic Journal of Differential Equations, 2007(91), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.